# SDR FDEA200908052914

- Difficulty date: August 5, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 657
- Aircraft time: 28,943 hours, 15,788 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A5397421922000
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT INTERNAL INTERCOSTAL IS CORRODED AT FRAME 30;  BL-18R.  REMOVED CORROSION IAW SRM 51-74-10 AND FOUND TO BE OUT OF LIMITS IAW SRM 53-10-15, FIG 106, ITEM K.  REMOVED & REPLACED ROLLER IAW AMM 25-51-24-4, PGS 3&4; PARA B&D.  REMOVED & REINSTALLED OVER RIDE YZ LATCH IAW AMM 25-52-57-4,   PG 5, PARA B-1&2.   ALODINED IAW SRM 51-21-10, PG 3, PARA B-1.  PRIMED & PAINTED IAW SRM 51-23-10, PG 22, PARA 3-B&C.  INSTALLED IAW SRM 53-10-15, PG 235,   PARA B-13.
